MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRKNT SHORT RIGID SZ2 IMP/DRL; SOFT-TISSUE/MESH ANCHOR, NON-BIOABSORBABLE

ZIMMER BIOMET, INC. JGRKNT SHORT RIGID SZ2 IMP/DRL; SOFT-TISSUE/MESH ANCHOR, NON-BIOABSORBABLE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a procedure, the sutures broke off when securing implant in patient's fibula.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
JGRKNT SHORT RIGID SZ2 IMP/DRL
Common Device Name
SOFT-TISSUE/MESH ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11640810
Report Number0001825034-2021-01029
Device Sequence Number2987595
Product Code MBI
UDI-Device Identifier00880304568204
UDI-Public(01)00880304568204(17)260120(10)136900
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K110145
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2026
Device Model NumberN/A
Device Catalogue Number110005315
Device Lot Number136900
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
110026108 COMPOSITCP 4.5MM TWO BBAND 183502; 110026108 COMPOSITCP 4.5MM TWO BBAND 183502
Patient Age47 YR